Georgia, 2015Hail and Damaging Winds in Georgia, June 17, 2015
June 17, 2015 · NWS CHS · 4 events in 3 counties and zones
Within a typical summertime atmosphere, scattered pulse thunderstorms developed in the afternoon hours across southeast Georgia. A few of these storms produced large hail and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Within a typical summertime atmosphere, scattered pulse thunderstorms developed in the afternoon hours across southeast Georgia. A few of these storms produced large hail and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 17, 12:48 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 17, 12:48 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
148 PM EDT WED JUN 17 2015
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE OVER THE
SOUTHEAST UNITED STATES INTO THE WEEKEND WHILE A TROUGH OF LOW
PRESSURE PERSISTS INLAND. HIGH PRESSURE WILL THEN WEAKEN OVER THE
AREA EARLY NEXT WEEK BEFORE RETURNING BY MID WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY AFTERNOON UPDATE INCREASES TEMPERATURES A DEGREE OR SO IN
SOME AREAS BASED ON THE LATEST TRENDS...WHICH OVERALL PUSHES HEAT
INDEX VALUES UPWARDS OF 107 TO 113 FOR MUCH OF THE FORECAST AREA.
CONVECTION IS ALSO INITIATING A LITTLE EARLIER THAN PREDICTED...SO
MADE SOME MINOR ADJUSTMENTS TO TIMING...KEEPING COVERAGE SCATTERED
INLAND AND ISOLATED CLOSER TO THE COAST.
TODAY...IT WILL BE ANOTHER HOT AND HUMID DAY FOR THE REGION AS AN
ANONYMOUSLY STRONG...DEEP LAYERED RIDGE REMAINS IN PLACE ACROSS
THE SOUTHEAST STATES. THE CORE OF THE HOTTEST 850 HPA TEMPERATURES
THAT HAVE BEEN SITTING OVER THE PEE DEE AND THE SOUTHERN COASTAL
PLAIN OF NORTH CAROLINA FOR THE PAST SEVERAL DAYS WILL SINK SOUTH
THIS MORNING AND BE POSITIONED OVER INTERIOR SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON. THIS SHOULD
TRANSLATE TO HIGHS 100-103 INLAND WITH MID-UPPER 90S JUST INLAND
FROM THE BEACHES AS 850 HPA TEMPERATURES WARM TO 22C. HIGHS
CERTAINLY HAVE THE POTENTIAL TO REACH 100 DEGREES AT KSAV AND KCHS
FOR THE FIRST TIME THIS YEAR WHICH WOULD BE NEAR RECORD LEVELS FOR
THE DATE...BUT THIS WILL BE HIGHLY DEPENDENT ON THE EVENTUAL
TIMING OF ANY CONVECTION THAT FIRES TODAY.
DEWPOINTS ARE EXPECTED TO MIX OUT IN THE UPPER 60S/NEAR 70 THEN
POOL IN THE MID-UPPER 70S ALONG THE COASTAL ZONES MID-LATE
AFTERNOON AS THE RESULTANT SEA BREEZE MOVES INLAND. THIS WILL
PRODUCE MAXIMUM HEAT INDICES OF 105-110 INLAND AND UPWARDS OF 113
JUST INLAND FROM THE BEACHES FOR SEVERAL HOURS--HOTTEST IN THE
BEAUFORT-DOWNTOWN CHARLESTON-AWENDAW CORRIDOR WHERE THE MOST
SIGNIFICANT DEWPOINT POOLING WILL OCCUR ALONG THE RESULTANT. A
HEAT ADVISORY WILL REMAIN IN FORCE FOR ALL AREAS THROUGH 7PM.
DESPITE THE WARM MID-LEVEL TEMPERATURES AND LARGE SUBSIDENCE
NOTED ON VARIOUS FORECAST SOUNDINGS...ISOLATED TO SCATTERED
SHOWERS AND TSTMS ARE EXPECTED TO DEVELOP AHEAD OF THE SEA BREEZE
DURING PEAK HEATING. THE FORECAST MAINTAINS A 20-30 PERCENT CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
TONIGHT...ISOLATED CONVECTION WILL END QUICKLY THIS EVENING WITH
THE LOSS OF INSOLATION. LINGERING CUMULUS WILL DISSIPATE YIELDING
CLEAR SKIES FOR THE REMAINDER OF THE NIGHT. FULL DECOUPLING OF THE
BOUNDARY LAYER APPEARS UNLIKELY...EXCEPT MAYBE ACROSS FAR INLAND
AREAS...SO EXPECT ANOTHER WARM AND HUMID NIGHT. LOWS WILL RANGE
FROM THE MID 70S INLAND TO THE LOWER 80S AT THE BEACHES. THE
RECORD HIGH MINIMUMS COULD BE CHALLENGED AT KCHS AND KCXM WHILE
THE RECORD AT KSAV LOOKS SAFE.
THURSDAY THROUGH SATURDAY...ATLANTIC HIGH PRESSURE WILL REMAIN
CENTERED OVER THE SOUTHEASTERN UNITED STATES THURSDAY AND FRIDAY
WHILE A WESTERLY FLOW OCCURS ALOFT. AS A RESULT...VERY WARM
CONDITIONS WILL BE IN PLACE AS STRONG SFC HEATING OCCURS UNDER
LARGE SCALE SUBSIDENCE. BY SATURDAY...THE ATLANTIC RIDGE WILL
GRADUALLY RETREAT OVER THE WESTERN ATLANTIC IN RESPONSE TO LOW
PRESSURE TRACKING FROM THE MIDWEST TO THE MID ATLANTIC STATES.
THE MAIN ISSUE WILL CONTINUE TO BE HOT AND FAIRLY HUMID CONDITIONS
PRODUCING HEAT INDEX VALUES AROUND 105 DEGREES DURING PEAK HEATING
HOURS...ESPECIALLY THURSDAY AND FRIDAY AFTERNOON. HEAT INDEX VALUES
WILL BE HIGHLY DEPENDENT ON SFC DEWPTS...WHICH WILL LIKELY MIX OUT
INTO THE UPPER 60S TO AROUND 70 DURING PEAK HEATING EARLY
AFTERNOON...THEN INCREASE BEHIND AN INLAND MOVING SEABREEZE DURING
LATE AFTERNOON AND EVENING HOURS. BY SATURDAY...HEAT INDEX VALUES
COULD FALL JUST SHORT OF ADVISORY CRITERIA DUE TO SLIGHTLY MORE
SHOWER/THUNDERSTORM COVERAGE AND CLOUD COVER.
1000-850MB THICKNESS VALUES SUPPORT MAX TEMPS SLIGHTLY ABOVE 100
DEGREES AWAY FROM THE COAST EACH AFTERNOON...BUT THE INCREASING
SHOWER AND THUNDERSTORM COVERAGE SHOULD LIMIT FULL HEATING POTENTIAL
A FEW DEGREES. HAVE THEREFORE MAINTAINED HIGH TEMPS IN THE MID/UPPER
90S THURSDAY AND FRIDAY AFTERNOON...THEN MID 90S ON SATURDAY. LOW
TEMPS WILL REMAIN MILD EACH NIGHT...IN THE MID/UPPER 70S AWAY FROM
THE IMMEDIATE COASTLINE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
A LARGE MID LVL RIDGE OF HIGH PRESSURE CENTERED OVER THE SOUTHEAST
WILL GRADUALLY RETREAT OFFSHORE IN RESPONSE TO LOW PRESSURE TRACKING
EASTWARD OVER THE MID ATLANTIC STATES. A LOW AMPLITUDE MID LVL
TROUGH OF LOW PRESSURE WILL QUICKLY FOLLOW THE SFC LOW...BUT WILL DO
LITTLE TO STOP ATLANTIC HIGH PRESSURE FROM REBUILDING OVER THE
SOUTHEASTERN UNITED STATES BY MIDWEEK. AS A RESULT...THE PATTERN
WILL SUPPORT MAINLY SLIGHT CHANCES OF SHOWERS/THUNDERSTORMS AND
TEMPS WELL ABOVE NORMAL NEXT WEEK. AT THIS TIME...HAVE MAINTAINED
HIGH TEMPS IN THE MID/UPPER 90S EACH AFTERNOON. OVERNIGHT LOWS WILL
BE MILD...IN THE MID/UPPER 70S AWAY FROM THE COASTLINE.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 18Z THURSDAY.
ISOLATED CONVECTION THIS AFTERNOON COULD IMPACT THE
TERMINALS...BUT PROBABILITIES ARE TOO LOW TO INCLUDE ANY MENTION
IN THE TAF/S AT THIS TIME. WILL CONTINUE TO MONITOR THE LATEST
RADAR TRENDS AND WILL AMEND THE FORECAST AS NECESSARY TO INCLUDE
THUNDERSTORMS IF NEEDED.
EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE
DURING AFTERNOON SHOWER/THUNDERSTORM ACTIVITY BEGINNING ON FRIDAY
AND LIKELY CONTINUING THROUGH THE WEEKEND.
&&
.MARINE...
TODAY AND TONIGHT...SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH
TONIGHT. WINDS WILL HOLD 10-15 KT WITH SEAS 1-3 FT.
THURSDAY THROUGH SUNDAY...WINDS AND SEAS ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY LEVELS AS HIGH PRESSURE DOMINATES THE
COASTAL WATERS INTO THE WEEKEND. SOUTH/SOUTHWEST WINDS WILL
GENERALLY PEAK AROUND 15 KTS NEAR AFTERNOON SEABREEZE CIRCULATIONS
AND DURING NOCTURNAL SURGES THROUGH SATURDAY. A GRADUAL ENHANCEMENT
TO THE PRESSURE GRADIENT IS THEN ANTICIPATED ON SUNDAY BETWEEN HIGH
PRESSURE CENTERED OVER THE WESTERN ATLANTIC AND LOW PRESSURE
SHIFTING OVER THE NORTHEASTERN UNITED STATES. AS A RESULT...15-20 KT
WINDS WILL BE POSSIBLE...MAINLY BEYOND 10 NM FROM THE COAST. SEAS
WILL RANGE BETWEEN 1-3 FT THROUGH SATURDAY...THEN GRADUALLY BUILD TO
2-4 FT HIGHEST BEYOND 10 NM FROM THE COAST.
RIP CURRENTS...EAST/SOUTHEAST SWELL OF 9-10 SECONDS COMBINED WITH
ONSHORE WINDS OF 10-15 KT WILL SUPPORT A MODERATE RISK FOR RIP
CURRENTS AT ALL BEACHES TODAY.
&&
.CLIMATE...
RECORD HIGH MINIMUMS JUNE 17TH...
KCHS...77 SET IN 1991.
KCXM...82 SET IN 1998.
KSAV...78 SET IN 1886.
RECORDS FOR JUNE 17TH...
KCHS...101 SET IN 1981.
KCXM...100 SET IN 1921.
KSAV...101 SET IN 1944.
RECORD HIGH MINIMUMS FOR JUNE 18TH...
KCHS...75 SET IN 1985.
KCXM...81 SET IN 1998.
KSAV...79 SET IN 1944.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ040-042>045-
047>052.
MARINE...NONE.
&&
NEAR TERM...JAQ/ST
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...JAQ/DPB
MARINE...JAQ/ST/DPBHazardous weather outlook, Jun 17, 2:28 AM EST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
328 AM EDT WED JUN 17 2015
GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
180730-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
328 AM EDT WED JUN 17 2015
...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
EXCESSIVE HEAT...HOT TEMPERATURES COMBINED WITH MODERATE LEVELS OF
HUMIDITY COULD RESULT IN HEAT INDEX VALUES OF 105 TO 108 DEGREES
OR GREATER THURSDAY AND FRIDAY AFTERNOON. ADDITIONAL HEAT ADVISORIES
COULD BE NEEDED AS A RESULT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-180730-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
328 AM EDT WED JUN 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
GAZ117-119-139-141-SCZ048>051-180730-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
328 AM EDT WED JUN 17 2015
...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK FOR RIP CURRENTS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
EXCESSIVE HEAT...HOT TEMPERATURES COMBINED WITH MODERATE LEVELS OF
HUMIDITY COULD RESULT IN HEAT INDEX VALUES OF 105 TO 108 DEGREES
OR GREATER THURSDAY AND FRIDAY AFTERNOON. ADDITIONAL HEAT ADVISORIES
COULD BE NEEDED AS A RESULT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 2:11 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
311 PM EDT WED JUN 17 2015
GAZ101-SCZ047-172000-
EFFINGHAM GA-INLAND JASPER SC-
311 PM EDT WED JUN 17 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES UNTIL 400 PM EDT...
AT 311 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLYO...OR 7 MILES NORTHEAST OF SPRINGFIELD...MOVING SOUTH AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...TARBORO...STILLWELL...TILLMAN...EBENEZER AND CLYO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3250 8136 3255 8111 3234 8106 3231 8132
TIME...MOT...LOC 1911Z 346DEG 11KT 3244 8121
Special weather statement, Jun 17, 2:12 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
312 PM EDT WED JUN 17 2015
GAZ114-172000-
TATTNALL GA-
312 PM EDT WED JUN 17 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY UNTIL
400 PM EDT...
AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GORDONIA ALTAMAHA STATE PARK...OR OVER REIDSVILLE. THIS STORM WAS
NEARLY STATIONARY.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REIDSVILLE...COLLINS...MANASSAS AND GORDONIA ALTAMAHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3208 8221 3218 8218 3223 8221 3226 8222
3227 8208 3227 8203 3226 8202 3222 8201
3195 8201 3195 8222
TIME...MOT...LOC 1912Z 181DEG 4KT 3209 8216Special weather statement, Jun 17, 2:53 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT WED JUN 17 2015
GAZ114-137-172045-
TATTNALL GA-LONG GA-
353 PM EDT WED JUN 17 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND TATTNALL
COUNTIES UNTIL 445 PM EDT...
AT 353 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MENDES...OR 9 MILES SOUTHEAST OF REIDSVILLE...MOVING SOUTH AT 5 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLENNVILLE AND MENDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3201 8218 3205 8196 3185 8179 3181 8201
3181 8203 3187 8211 3189 8212 3189 8213
3191 8213 3190 8215 3191 8216
TIME...MOT...LOC 1953Z 343DEG 5KT 3196 8204Thunderstorm Wind, Long
- When
- June 17, 3:11 PM EST to 3:12 PM EST
- Where
- Long County, 1.5 mi NNW of Aimar
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.800, -81.680
The public relayed a picture of a large tree down in the Horsecreek Farms subdivision.
Thunderstorm Wind, Liberty
- When
- June 17, 3:17 PM EST to 3:18 PM EST
- Where
- Liberty County, 3.24 mi WNW of Gum Branch
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 31.820, -81.680
The Liberty County 911 Call Center reported tree limbs down on Highway 196 West at Zorn Road.
Hail, Effingham
- When
- June 17, 4:12 PM EST to 4:13 PM EST
- Where
- Effingham County, 1.38 mi S of Marlow
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 32.250, -81.380
The public reported golfball size hail at the intersection of Courthouse Road and Highway 17 North.
Thunderstorm Wind, Effingham
- When
- June 17, 4:12 PM EST to 4:13 PM EST
- Where
- Effingham County, 1.38 mi S of Marlow
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.250, -81.380
The Public reported a tree down at the intersection of Courthouse Road and Highway 17 North.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Oklahoma, June 17 to 18, 20152 deaths · $5.0 million · 21 events
- Rip Current in Florida, June 17, 20151 death · 4 injured · 1 event
- Tornado and Flash Flooding in Texas, June 17, 2015$2.6 million · EF0 · 14 events
- Flash Flooding and Heavy Rain in Texas, June 17 to 18, 2015$2.1 million · 3 events
- Tornado and Hail in West Virginia, June 17, 2015$306,000 · EF1 · 4 events
- Damaging Winds and Lightning Strike in Georgia, June 17 to 18, 2015$422,000 · 65 kt wind · 21 events
- Wildfire in California, June 17 to 30, 2015$900,000 · 1 event
- Hail and Damaging Winds in South Dakota, June 17, 2015$350,000 · 1.75 in hail · 6 events
- Flooding in Illinois, June 17 to 30, 2015$172,000 · 10 events
- Hail and Damaging Winds in Virginia, June 17, 2015$69,000 · 1 in hail · 25 events
- Hail in South Dakota, June 17, 2015$100,000 · 1.75 in hail · 10 events
- Wildfire in Arizona, June 17 to 27, 2015$150,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586609, 586614, 586607, 586615.